# SDR A6WA2019121847063

- Difficulty date: December 14, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3501163
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SUPPORT SILL PLATE CRACKED AT FS 605.0 ADJACENT TO FASTENER COMMON TO SILL AND FLOOR SUPPORT BEAM  AIRCRAFT REMOVED FROM SERVICE  REPAIRED L/H FLOOR SILL PLATE AT FS 605.0 IAW REO 601R-53-61-433
